# SDR CALA2020012600231

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 69,195 hours, 27,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D2827004
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RIGHT HAND FRAME35-36 EA5330-05216, FOUND MULTIPLE HOLES WITH DEFECTS/CRACKS ACCOMPLISHED INTERIM REPAIR IN REF TO PART 1 OF ECRA 5331-02576, ACCOMPLISHED PERMANENT REPAIR PER PART 3 OF ECRA 5331-02576 ON OR BEFORE 84,597 FLIGHT CYCLES OR 182,395 FLIGHT HOURS REF ECRA 5331-02576 TO ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 ON OR BEFORE A/C REACHES 84,597 TOTAL FLIGHT CYCLES OR 182,395 TOTAL FLIGHT HOURS WHICHEVER OCCURS FIRST.  PLANNING TO CONTACT ENGINEERING AFTER 75,000 FC BUT BEFORE 80,000 FC FOR INSPECTION REQUIREMENTS.
